Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 159279, 12 pages
http://dx.doi.org/10.1155/2013/159279
Research Article

Robust and Passive Constrained Fuzzy Control for Discrete Fuzzy Systems with Multiplicative Noises and Interval Time Delay

1Department of Marine Engineering, National Taiwan Ocean University, Keelung 202, Taiwan
2School of Naval Architecture and Marine Engineering, Zhejiang Ocean University, Zhoushan, Zhejiang 316022, China

Received 18 August 2013; Accepted 1 November 2013

Academic Editor: Baoyong Zhang

Copyright © 2013 Wen-Jer Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Jer Chang, Cheung-Chieh Ku, and Zong-Guo Fu, “Robust and Passive Constrained Fuzzy Control for Discrete Fuzzy Systems with Multiplicative Noises and Interval Time Delay,” Mathematical Problems in Engineering, vol. 2013, Article ID 159279, 12 pages, 2013. https://doi.org/10.1155/2013/159279.